# SDR REXA2015011500078

- Difficulty date: January 15, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 LT FWD OVERWING EMER EXIT LATCH HANDLE FULL TEST OF 551 LBS EXCEEDS MAX LIMIT OF 40LBS.   MECH CLEANED & LUBED LT FWD EMER EXIT LATCH HANDLE IAW AMM 12-20-52-640-815-A0 & 51-26-00-110-801-01.  COMPLIED WITH FUNCTIONAL CHECK.    IAW AMM 52-21-00-720-802-A01 FUNCTIONAL CHECK PASSED.  MAX FULL TENSION REACHED 35 LBS.
